RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 583–590 (Mi de8600)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the method of sign-constant Lyapunov functions for nonautonomous differential systems

B. S. Kalitin

Belarusian State University, Minsk

Full text: PDF file (1119 kB)

English version:
Differential Equations, 1995, 31:4, 541–548

Bibliographic databases:
UDC: 517.925
Received: 07.07.1993

Citation: B. S. Kalitin, “On the method of sign-constant Lyapunov functions for nonautonomous differential systems”, Differ. Uravn., 31:4 (1995), 583–590; Differ. Equ., 31:4 (1995), 541–548

Citation in format AMSBIB
\Bibitem{Kal95}
\by B.~S.~Kalitin
\paper On the method of sign-constant Lyapunov functions for nonautonomous differential systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 583--590
\mathnet{http://mi.mathnet.ru/de8600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370324}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 541--548


Linking options:
  • http://mi.mathnet.ru/eng/de8600
  • http://mi.mathnet.ru/eng/de/v31/i4/p583

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kalitin, R. Chabour, “Method of semidefinite Lyapunov functions for systems of nonautonomous differential equations”, Russian Math. (Iz. VUZ), 56:5 (2012), 23–33  mathnet  crossref  mathscinet
  • Number of views:
    This page:52
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019